# SDR VNAA0802005

- Difficulty date: February 11, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 8,648 hours, 8,951 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09093
- Condition: Failed
- Location: Aft Lavatory
- Part time: 6,155 hours, 6,363 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMOKE TOILET AMBER MESSAGE ON APPROACH.  CREW COULD NOT VISUALLY SEE ANY SMOKE AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND MEL'D THE LAV SMOKE DETECTION SYSTEM PER MEL 26-16-01.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MEL WAS CLEARED.  AIRCRAFT WAS RELEASED FOR SERVICE.
